MathSciNet Relay Station
MathSciNet bibliographic data
MR1827445 93D15 (93C55)
Tan, Zhiqiang; Soh, Yeng Chai; Xie, Lihua Dissipative control for linear discrete-time systems. Automatica J. IFAC 35 (1999), no. 9, 1557–1564.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement